Number of the records: 1  

Israel Journal of Mathematics

  1. SYS0296927
    LBL
      
    -----nas--22--------450-
    005
      
    20210602105005.6
    011
      
    $a 0021-2172
    011
      
    $a 1565-8511
    017
    70
    $2 DOI
    100
      
    $a 20210602d2014łłłłm--y0sloc0103----ba
    101
    0-
    $a eng
    102
      
    $a IL
    110
      
    $a aaa
    200
    1-
    $a Israel Journal of Mathematics $v Vol. 204, no. 1 (2014)
    210
      
    $a Jerusalem $c The Hebrew University Magnes Press $d 2014
    461
    -1
    $1 001 umb_un_cat*0296922 $1 200 1 $a Israel Journal of Mathematics $1 210 $a Jerusalem $c The Hebrew University Magnes Press $d 1963-
    608
      
    $3 umb_un_auth*0272043 $a časopisy $X journals
    608
      
    $3 umb_un_auth*0275517 $a elektronické časopisy $X electronic journals
    801
    -0
    $a SK $b BB301 $g AACR2 $9 unimarc sk
    856
      
    $u http://www.ma.huji.ac.il/~ijmath/ $a Link na zdrojový dokument
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.